# SDR 2019F00199

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: General aviation
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6710603
- Condition: Damaged
- Location: Left
- Part time: 14,848 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER-WING FAIRING (LEFT SIDE) DAMAGE (FASTENER HOLES OVERSIZED). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ21615M1 DATED MAY 21, 2019; 750-0203 (N999QS) OVER-WING FAIRING (LEFT SIDE) DAMAGE (FASTENER HOLES OVERSIZED).
